# SDR DALA1104029886

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,582 hours, 59,914 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rws 288.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED/INSTALL DAMAGED FORMED RIB, RT WING STA XOS 288.2.   REMOVED RT WING RIB STA XOS 288.2.  REPAIRED IAW DG1292.  INSTALLED RT WING RIB STA XOS 288.2 IAW DWG 9919307.
